MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Catheter extension set separates into two pieces.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
25212 w. illinois route 120
round lake IL 60073
MDR Report Key25485183
Report Number25485183
Device Sequence Number10315142
Product Code FPA
UDI-Device Identifier00085412091839
UDI-Public(01)00085412091839
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7N8300
Device Catalogue Number7N8300
Device Lot Number(10)UR26A05109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/09/2026